MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86736
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vaso-Vagal Response (2661); Pericardial Effusion (3271)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: (b)(6) 2019 tacticath contact force ablation catheter, sensor enabled.Abbott complaint number: (b)(4).It was indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported that a patient experienced a pericardial effusion and a vasovagal response.During a ventricular contraction ablation procedure, a pericardial effusion occurred.Following ablation on the basal septal wall of the left ventricular, the patient experienced a vagal response.An effusion was confirmed by echocardiogram and was thought to be located from the apex of the left ventricle (lv).Protamine sulfate was used to reverse the effects of heparin.The patient was stable following the procedure.The physician alleged the effusion to the ablation catheter, but could not be sure.

Brand Name
DYNAMIC XT
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8936392
Report Number2134265-2019-10309
Device Sequence Number439358
Product Code DRF
UDI-Device Identifier08714729879893
UDI-Public08714729879893
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Model Number86736
Device Catalogue Number86736
Device Lot Number0023602732
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/27/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;